# SDR 2011FA0000448

- Difficulty date: July 1, 2011
- Submitted: July 8, 2011
- Operation: General aviation
- Engine: Cfmint CFM563C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Misoverhauled
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING SHOP VISIT, INCORRECT CONFIGURATION BETWEEN THE OUTER NOZZLE SUPPORT PN 9999M78P10 - PRE SB 72-537, (51 MODULE) AND RETURNED TO SERVICE.  ENGINE RECEIVED FROM NEW MAKE IN INCORRECT CONFIGURATION.  NOT IDENTIFIED AT REPAIR STATION DURING SERVICE. ENGINE DATA SUBMITTAL WAS INCORRECT.  DURING THE SHOP VISIT (JUNE 2008) THE INCORRECT CONFIGURATION BETWEEN THE OUTER NOZZLE SUPORT PN 9999M78P10 - PRE SB 72-537, (51 MODULE) WAS REINSTALLED TO SHROUD SUPPORT PN 1667M55G02, POST SB 72-537 (53 MODULE) AND RETURNED TO SERVICE.  ENGINE RECEIVED FROM NEW MAKE IN INCORRECT CONFIGURATION.  NOT IDENTIFIED DURING SERVICE.  ENGINE DATA SUBMITTAL WAS INCORRECT.  THE OEM HAS CONFIRMED THAT THIS CONFIGURATION DOES NOT PRESENT AN UNSAFE CONDITION.  FACILITY HAS CARRIED OUT A REVIEW OF THE ENGINE DATA FOR THE ABOVE CONFIGURATION ISSUES FOR EXN O/H ACROSS ALL ENGINES BACK TO 2003.
